# SDR DALA2024022602645

- Difficulty date: February 15, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 805 hours, 98 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 DAMAGE FOUND BETWEEN STGR 39 AND 40. CORRECTIVE ACTION: BLENDED AND SMOOTHED AREA PER A330 SRM 51-11-11. (5432771)
